# SDR IPXA2017050916905

- Difficulty date: April 20, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7049501
- Condition: Corroded
- Location: Bs 2020-2025
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT EXTERIOR SKIN LT SIDE AT BS 2020 - 2025 HAS CORROSION.  REPAIRED THE SKIN IAW EA 011-5330-01-A6785, REV I/R, AND EO MD11-5330-64172-A.
